# SDR SIMA20220818001

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 51,005 hours, 46,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 FOUND L/H EXTERIOR OVERWING EMERGENCY LIGHT TO BE INOP-C/A-RAR L/H EXTERIOR OVERWING EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-10. OPS CHECK GOOD NO FURTHER DEFECTS NOTED.
